# SDR DALA2018052543583

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,551 hours, 22,284 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Switch
- Condition: Failed
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED TAKE OFF, DUE TO A RT GENERATOR FAILURE, RTO SYSTEM FAILED. NO AUTOSPEED BRAKES, NO AUTO BRAKES.  REMOVED AND REPLACED THE RT PRESSURE TRUCK POSITIONER SHUTTLE VALVE SWITCH. ALSO REMOVED AND REPLACED ANTISKID, AUTOBRAKE CONTROL UNIT.
